MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SAFIO S 60; PACING LEAD

BIOTRONIK SE & CO. KG SAFIO S 60; PACING LEAD
Model Number 370946
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lead dislodged later on the implant day.A reposition was attempted but not successful.The lead was exchanged.
 
Additional Manufacturer Narrative
The returned lead was thoroughly analyzed.During the analysis, the lead was checked visually, electrically, and mechanically.This inspection showed no deviation from the technical specifications that could be related to the clinical complaint.The lead turned out to be in conformance with specifications and without defects.The manufacturing process of this lead was reviewed.The production documents showed no anomalies.All manufacturing steps had been carried out correctly.In summary, there were no indications of a material defect or manufacturing error.

Brand Name
SAFIO S 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10200989
Report Number1028232-2020-02630
Device Sequence Number11031195
Product Code NVN
UDI-Device Identifier04035479113957
UDI-Public04035479113957
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number370946
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2020
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;